Advertisement

Equadiff 6 pp 23-34 | Cite as

Method of rothe in evolution equations

  • J. Kačur
Plenary Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Keywords

Variational Inequality Maximal Monotone Maximal Monotone Operator Elliptic Variational Inequality Parabolic Variational Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Glowinski, J.L. Lions, R. Tremoliéres: Analyse numérique des des inéquations variationnelles. Dunod, Paris 1976.zbMATHGoogle Scholar
  2. [2]
    J. Kačur: The Rothe method and nonlinear parabolic equations of arbitrary order. Theory of nonlinear operators-Summer school-Neuendorf 1972. Akademie-Verlag. Berlin 1974, 125–131.Google Scholar
  3. [3]
    —: Application of Rothe's method to nonlinear evolution equations. Mat. Časopis Sloven. Akad. Vied 25, 1975, 63–81.zbMATHGoogle Scholar
  4. [4]
    —: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order. Czech. Math. J., 28 103, 1978MathSciNetzbMATHGoogle Scholar
  5. [5]
    —: On an approximate solution of variational inequalities. Math. Nachr., 123, 1985, 63–82.MathSciNetGoogle Scholar
  6. [6]
    —: Method of Rothe in Evolution Equations. TEUBNER-TEXTE zur Mathematik, Leipzig, to appear.Google Scholar
  7. [7]
    A.G. Kartsatos, M.E. Parrott: A method of lines for a nonlinear abstract functional differential equations. Trans. Am. Mth. Soc. V-286, N-1, 1984, 73–91.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    —: Functional evolution equations involving time dependent maximal monotone operators in Banach spaces. Nonlinear analysis Theory, Methods and Applications. Vol.8, 1984, 817–833.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J. Nečas: Applications of Rothe's method to abstract parabolic equations. Czech. Math. J. 24, 1974, 496–500.zbMATHGoogle Scholar
  10. [10]
    K. Rektorys: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math. J., 21, 1971, 318–339.MathSciNetzbMATHGoogle Scholar
  11. [11]
    M. Zlámal: Finite element solution of quasistationary nonlinear magnetic fields. RAIRO, Anal. Num., V-16, 1982, 161–191.zbMATHGoogle Scholar
  12. [12]
    A. Ženíšek: Approximation of parabolic variational inequalities. Aplikace matematiky, to appear.Google Scholar
  13. [13]
    J. Brilla: New functional spaces and linear nonstationary problems of mathematical physics. EQUADIFF 5-Proceedings of the conference held in Bratislava, 1981. TEUBNER-TEXTE zur Mathematik, Band 47, Leipzig, 1982.Google Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • J. Kačur
    • 1
  1. 1.Institute of Applied MathematicsComenius University Mlynská dolinaBratislavaCzech Republic

Personalised recommendations